# SDR HEEA079326

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,572 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Sensor
- Condition: Inoperative
- Location: Heated Bellmount
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEMP SENSOR CIRCUIT IS INOPERATIVE.
